# SDR ASOA20121025085

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 28,455 hours, 15,634 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23074862
- Part serial: CAE312364
- Condition: Leaking
- Location: Nr 1
- Part time: 23,722 hours, 13,121 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN THE COCKPIT & CABIN AFTER TAKE-OFF,  ALONG WITH LAVATORY SMOKE MESSAGE WARNING.  AIRCRAFT RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED AND REPLACED THE NR 1 ENGINE. OPS CHECKED GOOD.
